# SDR DALA2022041402614

- Difficulty date: January 6, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 7,856 hours, 3,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 596162-14AD ISSUED FOR CORROSION FINDINGS DURING WORKCARD 5327-01014-01 WASTE BOX INSPECTION. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II INSPECTION EVERY 850 FH AFTER SECTION I AND ACCOMPLISH SECTION III NOT TO EXCEED 8500 FH FROM SECTION I ADDITIONAL ENGINEERING APPROVAL REQUIRED FOR SERVICE BEYOND 8500 FH LIMIT ASSOCIATED AA 5327-01014 ADDED FOR AC 8104 ASSOCIATED ER/A 00-596162 ADDED FOR AC 8104 LOG-PAGE UPDATED @ 06JAN22 1838 UTC 03 DFRD BY BENJAMIN 00712249 ATL 07JAN22 RII: N ENTR 00712249 S **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **00-0653-8-5226 S/N 08104 REP **00-0653-8-5227 S/N 08104 L/L LOG-PAGE UPDATED @ 07JAN22 1736 UTC 04 DFRD BY SUAREZ 00005540 EWR 09APR22 ATA 5327 RII: N ENTR 00005540 W (ETS WIP) MECHANIC : C/W SECTION II OF ERA 596162-14AD REV ORIG. NO DEFECTS NOTED. (LP# 2077486)
